# SDR AU991019

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Disintegrated
- Location: Apu
- Stage of operation: NR
- Nature of condition: T, J
- Precautionary procedure: O

## Discrepancy

(AUS) APU TURBINE DISINTEGRATED.  TURBINE PIECES STOPPED BY CONTAINMENT SHROUD.
